# SDR AALA20140627028

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT COACH EMER PATH LIGHTS FAILED TESTING.  REPLACED BATTERY PACK M210.  OPERATIONS CHECKED NORMAL.
